淳黎, 王彬.Mayer型线性最优控制问题的一阶充分条件[J].重庆工商大学学报(自然科学版),2020,37(6):56-61
CHUN Li, WANG Bin.The First Order Sufficient Conditions for Mayer Type Linear Optimal Control Problems[J].Journal of Chongqing Technology and Business University(Natural Science Edition),2020,37(6):56-61
Mayer型线性最优控制问题的一阶充分条件
The First Order Sufficient Conditions for Mayer Type Linear Optimal Control Problems
  
DOI:
中文关键词:  最优控制问题  充分条件  变分不等式  伪凸函数
英文关键词:optimal control problem  sufficient condition  variational inequality  pseudo convex function
基金项目:
作者单位
淳黎, 王彬 四川师范大学 数学科学学院成都 610068 
摘要点击次数: 8
全文下载次数: 6
中文摘要:
      针对目标泛函为Mayer型的最优控制问题,在目标函数为伪凸的情形下,证明了当控制系统为线性控制时最优控制的一阶充分条件,同时证明了相应的离散最优控制问题的一阶充分条件;作为应用,通过一阶最优性条件将离散最优控制问题等价地转化为有限维变分不等式问题,并利用伪单调变分不等式的算法给出最优控制的一个数值算例。
英文摘要:
      The first order sufficient optimality condition for Mayer type optimal control problems is established under the condition that the cost function is pseudoconvex. The control system is assumed to be linear. In addition, the first order sufficient optimality condition for the corresponding discrete optimal control problem is also proved. As an application, the discrete optimal control problem is equivalently transformed into a finite dimensional variational inequality, and a numerical example is given by the numerical algorithm for pseudo monotone variational inequality.
查看全文  查看/发表评论  下载PDF阅读器
关闭
重庆工商大学学报自然科学版 版权所有
地址:中国 重庆市 南岸区学府大道19号,重庆工商大学学报编辑部 邮编:400067
电话:023-62769495 传真:
您是第2161608位访客
关注微信二维码